2019
Том 71
№ 5

All Issues

Petrenko V. P.

Articles: 3
Article (Ukrainian)

Asymptotic properties of meromorphic functions and entire curves

Petrenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1980. - 32, № 6. - pp. 763–772

Article (Ukrainian)

Regularity of the growth of meromorphic functions and entire curves

Petrenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 5. - pp. 627–633

Article (Ukrainian)

Relation between ?? (a, F) and ??(a,?) for Q-pseudomeromorphic functions

Derkach V. S., Petrenko V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 3. - pp. 357 –362